# SDR SWAA2019052232918

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 58,951 hours, 34,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: 65C16820
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT SKIRT LOOSE NOT ATTACHED AT HOOK AND LOOP.  REATTACHED GIRT SKIRT IAW MT.
